# SDR SWIA202164612

- Difficulty date: December 18, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE LH AND RH FS.280 FLOOR CROSS BEAMS WITH SERVICEABLE DUE TO OUT OF LIMIT CORROSION ON MX TRANS #24016908 AND MX TRANS #24016929.    (C CHECK RO 02/22/2022)   REMOVED AND REPLACED LH AND RH FS280 FLOOR CROSS BEAMS WITH NEW REF. CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-22-001-001-A01 AND DWG# CC670-34010 REV. K / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
